# SDR UIEA2020022850324

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 79,656 hours, 11,001 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON AIRCRAFT INBOUND, FOUND LEFT ENGINE FUEL VALVE MESSAGE APPEARED ON ENGINE SHUTDOWN.( PERFORMED ENGINE RUN IAW 71-00-00. LIGHT AND MESSAGE CLEARED. OPS NORMAL. FOUND NO FAULTS. PLACED FUEL / IGNITION CONTROL RELAY ON ORDER WITH MCC. )
